# SDR ASAA2023060943513

- Difficulty date: June 9, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,141 hours, 13,053 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE COULD NOT INITIATE A SAT CALL WITH DISPATCH OR RECEIVE A SAT CALL. THE SAT 1 AND SAT 2 PROMPT ONLY SHOWS NOT READY WITH "NO NUMBER" AT THE BOTTOM OF THE STRATCHPAD. GROUNDED - YES. ON DEFERRAL.
